Hyers–Ulam Stability of General Jensen-Type Mappings in Banach Algebras

Gang Lu, Choonkil Park

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Using the fixed point method, we prove the Hyers–Ulam stability of homomorphisms in complex Banach algebras and complex Banach Lie algebras and also of derivations on complex Banach algebras and complex Banach Lie algebras for the general Jensen-type functional equation f(αx + βy) + f(αx − βy) = 2αf(x) for any (Formula Presented.) with (Formula Presented.). Furthermore, we prove the hyperstability of homomorphisms in complex Banach algebras for the above functional equation with α = β = 1.

Original languageEnglish
Pages (from-to)385-404
Number of pages20
JournalResults in Mathematics
Volume66
Issue number3-4
DOIs
StatePublished - 2014 Jan 1

Fingerprint

Hyers-Ulam Stability
Banach algebra
Algebra
Stefan Banach
Homomorphisms
Functional equation
Lie Algebra
Fixed Point Method

Cite this

@article{eaf70d16984546759a3f6d8219bb3c11,
title = "Hyers–Ulam Stability of General Jensen-Type Mappings in Banach Algebras",
abstract = "Using the fixed point method, we prove the Hyers–Ulam stability of homomorphisms in complex Banach algebras and complex Banach Lie algebras and also of derivations on complex Banach algebras and complex Banach Lie algebras for the general Jensen-type functional equation f(αx + βy) + f(αx − βy) = 2αf(x) for any (Formula Presented.) with (Formula Presented.). Furthermore, we prove the hyperstability of homomorphisms in complex Banach algebras for the above functional equation with α = β = 1.",
author = "Gang Lu and Choonkil Park",
year = "2014",
month = "1",
day = "1",
doi = "10.1007/s00025-014-0383-5",
language = "English",
volume = "66",
pages = "385--404",
journal = "Results in Mathematics",
issn = "1422-6383",
number = "3-4",

}

Hyers–Ulam Stability of General Jensen-Type Mappings in Banach Algebras. / Lu, Gang; Park, Choonkil.

In: Results in Mathematics, Vol. 66, No. 3-4, 01.01.2014, p. 385-404.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Hyers–Ulam Stability of General Jensen-Type Mappings in Banach Algebras

AU - Lu, Gang

AU - Park, Choonkil

PY - 2014/1/1

Y1 - 2014/1/1

N2 - Using the fixed point method, we prove the Hyers–Ulam stability of homomorphisms in complex Banach algebras and complex Banach Lie algebras and also of derivations on complex Banach algebras and complex Banach Lie algebras for the general Jensen-type functional equation f(αx + βy) + f(αx − βy) = 2αf(x) for any (Formula Presented.) with (Formula Presented.). Furthermore, we prove the hyperstability of homomorphisms in complex Banach algebras for the above functional equation with α = β = 1.

AB - Using the fixed point method, we prove the Hyers–Ulam stability of homomorphisms in complex Banach algebras and complex Banach Lie algebras and also of derivations on complex Banach algebras and complex Banach Lie algebras for the general Jensen-type functional equation f(αx + βy) + f(αx − βy) = 2αf(x) for any (Formula Presented.) with (Formula Presented.). Furthermore, we prove the hyperstability of homomorphisms in complex Banach algebras for the above functional equation with α = β = 1.

UR - http://www.scopus.com/inward/record.url?scp=84939893256&partnerID=8YFLogxK

U2 - 10.1007/s00025-014-0383-5

DO - 10.1007/s00025-014-0383-5

M3 - Article

AN - SCOPUS:84939893256

VL - 66

SP - 385

EP - 404

JO - Results in Mathematics

JF - Results in Mathematics

SN - 1422-6383

IS - 3-4

ER -